MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Measure: this issue only impacted this specific device.Analyze: senior cas michael rosenbaum reviewed the open call for (b)(4): case #(b)(6) - centration was superior/ nasal with adequate suction.Software determined the lens density pattern to be a category 1.Ak #1 was planned at 171-degrees with capsular toric markers.Capsulorhexis breaks through at frame #3 with double cuts noted through the pattern.Superior completion is noted at frame #6 due to eye tilt.Fragmentation starting at frame #14 with completion at frame #36.Ak is started at frame #37 with a single pass.Minor eye movement is noted throughout treatment.Safety clearances are set at 1mm posterior to the lens fragmentation.Double cuts of the capsulorhexis can weaken the structure of the incision and integrity of the lens bag.Case #(b)(6) - centration was inferior with poor suction applanation.Software determined the lens density pattern to be a category 3.Ak #1 at 97-degrees and ak #2 was planned at 277-degrees and with a sweep of 24-degrees.Ak #1 was skipped because of area of placement accompanied with the angle of the cornea due to eye tilt.Capsulorhexis break through at frame #3 is incomplete.Excessive patient movement is noted throughout treatment.Safety clearances are set at 1mm posterior to the lens fragmentation.The combination of a dense lens, the incomplete treatment, capsulorhexis and patient movement likely cause the bag to weaken and rupture.Improve/innovate/control: cas katie will discuss findings with surgeon and staff.
 
Event or Problem Description
P1008 - posterior tearsissue: dr.(b)(6) from (b)(6) center (b)(4) reported to (b)(6) from (b)(6) reported to (b)(6) on 02/07/2022 that on (b)(6) 2022 two cases had irregular caps both cases had posterior tearsresulting in vitrectomy.Patient id (b)(6) and (b)(6).The site was closed down due to weather and reported the issue today.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC
2800 discovery drive ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive ste. 100
orlando, FL 32826
8885756412
MDR Report Key13602508
Report Number3009026057-2022-00011
Device Sequence Number17585565
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public010086774400011211200917
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown